Case Reports in Clinical Medicine

Vol.6 No.6(2017), Paper ID 76951, 5 pages

DOI:10.4236/crcm.2017.66014

 

Anaphylactic Shock Due to Allergy to Macrogol 4000 Contained in SonoVue®

 

Nagore Arruti Oyarzabal, Natividad Longo Areso, Nagore Bernedo Belar, Italo Girao Popolizio, Arturo Velasco Arregui, Olga Villarreal Balza de Vallejo

 

Allergy and Clinical Immunology Department, Araba University Hospital, Vitoria-Gasteiz, Spain
Allergy and Clinical Immunology Department, Araba University Hospital, Vitoria-Gasteiz, Spain
Allergy and Clinical Immunology Department, Araba University Hospital, Vitoria-Gasteiz, Spain
Allergy and Clinical Immunology Department, Araba University Hospital, Vitoria-Gasteiz, Spain
Allergy and Clinical Immunology Department, Araba University Hospital, Vitoria-Gasteiz, Spain
Allergy and Clinical Immunology Department, Araba University Hospital, Vitoria-Gasteiz, Spain

 

Copyright © 2017 Nagore Arruti Oyarzabal, Natividad Longo Areso, Nagore Bernedo Belar, Italo Girao Popolizio, Arturo Velasco Arregui, Olga Villarreal Balza de Vallejo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Oyarzabal, N. , Longo Areso, N. , Bernedo Belar, N. , Popolizio, I. , Arregui, A. and Balza de Vallejo, O. (2017) Anaphylactic Shock Due to Allergy to Macrogol 4000 Contained in SonoVue®. Case Reports in Clinical Medicine, 6, 143-147. doi: 10.4236/crcm.2017.66014.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.